MathSciNet Relay Station
MathSciNet bibliographic data
MR838787 11F66 (11M26)
Hafner, James Lee On the zeros of Maass wave form $L$-functions. Bull. Amer. Math. Soc. (N.S.) 15 (1986), no. 1, 61–64.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement